# SDR 2004FA0000000

- Difficulty date: September 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N53215
- Make and model: Piper PA-28-161
- Aircraft serial: 2842170
- Engine: Lyc O320*
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: GMA340
- Condition: Misinstalled
- Location: Audio Panel Conn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB 1135 DOES NOT APPLY DUE TO AIRCRAFT SERIAL NUMBER, HOWEVER, CONNECTOR WAS WIRED WITH PILOT HEADPHONES WIRE IN LOCATION 31 INSTEAD OF 16.  AIRCRAFT WAS CORRECTED TO ALLOW FAILSAFE USE OF NR 1 COM.
